# SDR QXEA2015062700344

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 33,838 hours, 35,344 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT, FORWARD CARGO DOOR MASTER WARNING FUSELAGE DOOR, IT WOULD CONTINUE TO COME ON AND TURN OFF THEN STAYED ON.  PRESSURIZATION NORMAL. RETURNED TO FIELD. LANDING UNEVENTFUL.  ADJUSTED FORWARD BAGGAGE DOOR CLOSED PROXIMITY SENSOR IAW AMM 52-71-01-830-807 PAR 4 D.  RETURNED TO SERVICE.
